Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A curiosity concerning the representation of integers in noninteger bases

Author: G. W. Stewart
Journal: Math. Comp. 51 (1988), 755-756
MSC: Primary 11A63
MathSciNet review: 930227
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note it is shown how an integer x can be represented uniquely in a noninteger basis provided the "digits" of the representation are allowed to be nonintegers. It is then shown that the integer parts of these "digits" contain all the information necessary to recover x.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A63

Retrieve articles in all journals with MSC: 11A63

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society